Join the 'Valdoxan' group to help and get support from people like you.
We found 16 questions associated with the 'Valdoxan' topic.
Posted 9 Aug 2014 by • 1 answer
Posted 5 Mar 2013 by • 2 answers
Hello there,I have been taking Valdoxane 25mg for 9months now,and I have had No side effects at all,I feel so so much better,was diagnosed with depression and I think I get anxiety attacks.I am thinking of stopping the tablets ,and my doc has told me there are no withdrawell effects,regards Felicity
Posted 5 Jun 2015 by • 2 answers
I had one night on Valdoxan for anxiety and woke up at 3am with such bad anxiety. It took me 2 hours to get back to sleep and I suffered the worst dreams. My leg also wouldn't stop moving. When I woke(from the worst sleep of my life lol), I felt ok for the first 5 minutes and then the anxiety ...
Posted 7 Dec 2015 by • 2 answers
Hello I am on sertraline for almost 3 months, I have not really got much better. Today when I went to see the Doc. he increased my dose from 150mg to 200mg, he also put me on Valdoxan 50mg. On the valdoxan it says dont drink, I like to have a drink, so I am wondering would it be ok to just not take ...
Posted 1 May 2013 by • 2 answers
... nasty side effects; increased anxiety. My Pdoc has prescribed Valdoxan ... 4 week taper off the Lexapro, yet 25ml of Valdoxan right away, so a 4 week overlap. Anybody else been thru such a change ?. My pdoc says his male customer base has had good success with this new drug. The blogs out there ...
Posted 27 Jun 2014 by • 2 answers
I am changing from Citalopram 5mg to Valdoxan (Agomelatine) 25mg. After five days of being moody but manageable but now on Day 6 have nausea and dizziness. This feels exactly like side affects from abruptly stopping Citalopram and am wondering if it is safe to take 5mg Citalopram to stop feeling so ...
Posted 9 Oct 2014 by • 1 answer
Hello. I'll try to keep this brief.- I have clinical depression and moderate anxiety disorders, diagnosed 3 years ago. Was on Mirtazapine for 2.5 years. Caused weight gain and didn't help much despite psychology, lifestyle changes- weaned off over 2 months to try something else, namely ...
Posted 1 May 2016 by • 1 answer
I don't think it's licensed in the US, but europe it is. They say it's in a class with effexor an cymbalta in terms of efficacy. But there's no reviews available on this site about it. Anyone ever try it? How did you find it worked out for you?
Posted 8 Feb 2015 by • 2 answers
... and depression having started taking Effexor almost 5 weeks ago. I moved from 75mg to 150mg after the first week and then added Valdoxan at 12.5mg for the first week and now 25mg for the last two weeks on the advice of my Psychiatrist. I also have Bromazapam 3mg to take as and when the anxietly ...
Posted 28 Oct 2017 by • 2 answers
I am desperate, I have lost my identity, soul, happiness and I am slowly losing my will to be! Can any one please tell me what dose to start on ? Will it effect my valdoxan ? What brand have people had success o ? HELP I need to bet this I want to get off meds and have a baby and live a normal ...
Posted 19 Jan 2018 by • 1 answer
I was on lexepro for many years and gradually came off late last year... but a few weeks later had a real 'crash'. The worst I've ever felt! Terrible anxiety etc etc..The doctor gave me valdoxan which didn't help at all..except as a sleeping pill. I'm now on Cymbalta 30mg ...
Posted 11 Apr 2014 by • 1 answer
... from adhesive capsulitis and the doctar has prescribed him muscadol2 tabs thrice daily (paracetamol 450mg + orphenadrine citrate 35mg) . Could these two medicines use together ?
Posted 30 Jul 2014 by • 1 answer
Taking antidepressants for 9 years affecting Sexual desire? After stopping medicins, am I recovered?
Posted 14 Dec 2014 by • 1 answer
I have a sexual desire problems. It seems to be there is no desire at all. I am taking antidepressants since 9 years. At the moment, i am taking paroxat 20mg, valdoxan & atapina. Paroxat reduced to 5 mg and i am going forward to stop these medications gradually. After stopping these ...
Posted 14 Sep 2016 by • 1 answer
... etc. My anxiety has increased also. I even quit my job because I found it hard to face people and my social anxiety. I want to get off it... Should I stay on it a bit longer or get off it? The only drug that did anything for me was Valdoxan. Thanks